International Journal of Mathematics and Mathematical Sciences
Volume 32 (2002), Issue 12, Pages 707-720
Transitivity in uniform approach theory
1Department of Mathematics, Yonsei University, Seoul 120-749, Korea
2Department of Mathematics and Computer Science, RUCA, University of Antwerp, Groenenborgerlaan 171, Antwerp 2020, Belgium
Received 26 February 2002
Copyright © 2002 Y. J. Lee and B. Windels. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We introduce a notion of transitivity for approach uniformities and approach uniform convergence spaces, yielding reflective subconstructs of
and . Further, we investigate how these new categories are related to , , and , and we show that these relationships are similar to those in the classical case.